Will the Usage of Night Creams Affect Restylane Results?
- Asked by miguel5723
- 2 years ago
i was injected with restylane a couple days ago i was just wondering if i could use night creams or any type of cream to fight hollows under eye circles etc will these creams affect restylane results or make circles worse or on the contrary improve restylane results?
Facial cream after restylane
Night Cream after Restylane under Eyes
The use of eye creams should be fine if being gentle. We discourage patients from massaging or doing anything other than gentle washing/touching for a mininum of 48 hours post-treatment. Facials and face down massages are also discouraged for the first week as this area has been known to experience delayed swelling.
Web reference: http://www.celibre.com/restylaneTreatment.aspx
Night creams after Restylane to tear troughs--no problem IF applied and removed gently!
You don't want to rub and massage the treated areas, but if you use your cosmetic cream of choice GENTLY, there should be no concern whatsoever. Remember, you spent much more on your Restylane, so treat this with its proper respect and don't over do the application or removal of even the most expensive cream possible. Remember, the FDA has jurisdiction over pharmaceuticals that have been proven to have an effect on tissues, so for a product to be properly sold as a "cosmetic," it has to be proven to NOT have an effect on tissues!
This would imply that the least expensive moisturizer that your skin is not irritated by, or perhaps a good skin bleaching cream, is actually much more cost effective than the expensive (and equally PROVEN ineffective) skin creams. (Just saying.)
Web reference: http://www.mpsmn.com/html/carillon-clinic.html
Restylane - will night creams affect results?
No, the Restylane is placed under the skin in a location that cannot be affected by the topical use of the night cream. Many dermatologists agree that the use of a good skin-care regimen can enhance the results of fillers, Botox, and lasers by improving skin texture, tone and pore size.
Usage of night creams affecting the Restylane Results
The short answer is NO.
I assume the Restylane was injected in your tear troughs.
GENTLY massaging a night cream will not affect the results of Restylane.
Some creams may even enhance the results. "Lumiere" by Neocutis has some growth factors and it may enhance the effects of Restylane.
Eye Creams After Restylane Injections...
The use of eye creams are always welcomed to help imporve the texture and coloring of the skin... I have a few favorites... TNS Night Eye Repair and IS Clinical Youth Eye cream in the morning.
Hope this helps.
Dr. Grant Stevens
Web reference: http://marinaplasticsurgery.com/
Topical creams won't mess up your recent Restylane or Botox-But Do They Work??
After cosmetic injectable treatments, many patients are carefully trying to not touch anything, but be reassured: If you are gentle with your application of creams and washing your face, you won't hurt anything! Keep in mind that most anti-aging creams truly do very little other than plump up the outer layers of skin as a moisturizer, smoothing the appearance of wrinkles. Only a few truly biologically change the skin, and even fewer have proven this to the FDA, so they can avoid the expense and hassle of having to be regulated and marketed as a drug rather than a cosmetic!
Web reference: http://www.ArtofDermatology.com
Restylane - Will the Usage of Night Creams Affect Restylane Results?
In a word, no. Using normal night (or other) creams should not be a problem after you've had Restylane injected.
That being said, using a very strong preparation, including any form of light peel, is probably not a good idea for about 7-10 days after your procedure or until any bruising and/or swelling as subsided.
You should, of course, check with your own physician about this, just to be sure.
I hope that this helps, and good luck,
Web reference: http://www.bodysculpture.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.